MathSciNet Relay Station
MathSciNet bibliographic data
MR222778 (36 #5828) 53.04
Miranda, Mario Una maggiorazione integrale per le curvature delle ipersuperfici minimali. (Italian) Rend. Sem. Mat. Univ. Padova 38 1967 91–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement